If at first you don’t succeed

so,,,,,this new chemo med isn’t quite the no side effect that the drug company literature would have you believe.

I had chemo on Friday and it was okay. Unfortunately they gave me a giant dose of steroids so I was then awake until Saturday night. Slept. Sunday, didn’t feel too bad except I did feel like I was dragging myself from place to place. A little queasy, and my lungs were starting to burn. Oh, and a headache from Friday on.

Monday, still just ok but now it really hurts to breathe and I am feeling a little achy. Monday evening all of a sudden I am freezing. I have chills and can’t warm up. Everything aches. This is a common chemo side effect but it’s usually same day! I went online and this time instead of looking at official literature I went to forums of people who are taking the drug. There it is, day 3 or 4 – massive body aches and chills.

Tuesday – feeling better, no chills. Get up, do my thing but moving sluggishly. Son of a bitch – Tuesday afternoon body aches start. By 5 I am under a heated blanked with ten pounds of other blankets on top of that.

Wednesday – feeling a little queasy and “funny” chills are gone again. Let’s hope! I have plans for this afternoon. Echo at 3 and then a lecture till 7 about tumor dna testing and treatment. I noticed this morning that my resting heart rate has shot up since Friday. Sigh…that makes you feel tired and weird.

The good news is that people say this gets better after two or three treatments. It better be working!

When Corey got home from Argentina Frank and Dusty became firmly attached.

Look at Franks head. Weirdo

Share

Comments

comments

2 thoughts on “If at first you don’t succeed

  1. At first when I was reading this I thought you were going to say you had the flu, too! The headache, chills, and body aches sounded really familiar! But oh no; at least with the flu you can medicate the effects – this would be much more miserable! I can really sympathize with all of these, because I figure I just had a teeny tiny sliver of some of what you are going through, and it was absolutely terrible. I hope this means it is being just that much more effective!!!

  2. That’s awful. I hope it’s a short lived effect and does get better soon! As awful as it would be for anyone, has to be even worse for someone like you who likes to be on the move. Remember when that druggist was messing with the chemo drugs to make himself money. I remember reading how ppl were so surprised that they didn’t get the side effects they were supposed to. And then they found out it was cuz their drugs were watered down, so not working. So I can’t help but think maybe this all means it’s really working good. I hope so!!!! Take Care of yourself though when you need to, so you CAN stay strong!

Thoughts?

This site uses Akismet to reduce spam. Learn how your comment data is processed.